# SDR UALA2010030200741

- Difficulty date: March 2, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 54,642 hours, 19,534 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Condition: Broken
- Location: Door 1l Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ARRIVAL, DR 1L SLIDE UPPER AFT RETAINING BOLT BROKEN.   RPLACED BROKEN RETAINING BOLT. ACCOMPLISHED RII INSPECTION OF THE DOOR 1 LT SLIDE UPPER AFT RETAINING BOLT.
